# SDR AALA202505169798

- Difficulty date: May 15, 2025
- Submitted: May 17, 2025
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 68,335 hours, 28,464 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: AFTER LANDING AND MANUAL BRAKES APPLIED, ANTI-SKID INOP STAYED ILLUMINATED FOR 10 MIN DURING TAXI TO GATE, VERIFIED ANTI-SKID ONE CHANNEL INOPERATIVE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT STL.   (OPEN).
